Show simple item record

dc.contributor.authorKaragöl, Arda
dc.contributor.authorÇayköylü, Ali
dc.contributor.authorOcak, Tarık
dc.date.accessioned2016-03-30T09:13:18Z
dc.date.available2016-03-30T09:13:18Z
dc.date.issued2012
dc.identifier.citationKARAGOL, A., CAYKOYLU, A. & OCAK, T. (2012) AN ACUTE DYSTONIA CASE INDUCED BY ADDITION OF QUETIAPINE WITH A SINGLE DOSE ON FLUOXETINE AND TRAZODONE. The Journal of Neurobehavioral Sciences, 1 (2), 49-52.tr_TR
dc.identifier.issn2148-4325
dc.identifier.urihttp://earsiv.uskudar.edu.tr/xmlui/handle/123456789/519
dc.description.abstractA patient admitted with complaints of muscle contractions in neck, shoulder and arm which started recently after quetiapine administration. As a result the patient developed dystonia after adding a single dose of 12.5 mg/day quetiapine while taking trazodone and fluoxetine treatment. In this paper we take a look at the literature concerning quetiapine and dystonia. In this context it is warranted to be aware of combination therapy’s side effects, including ones that are considered having a lower risk of extrapyramidal symptoms such as quetiapine.tr_TR
dc.language.isoengtr_TR
dc.publisherÜsküdar Üniversitesitr_TR
dc.relation.isversionof10.5455/npakademi.20120207tr_TR
dc.subjectdystoniatr_TR
dc.subjectextrapyramidal side effectstr_TR
dc.subjectquetiapinetr_TR
dc.titleAN ACUTE DYSTONIA CASE INDUCED BY ADDITION OF QUETIAPINE WITH A SINGLE DOSE ON FLUOXETINE AND TRAZODONEtr_TR
dc.title.alternativeFLUOKSETİN VE TRAZODON KULLANIRKEN TEK BİR DOZ KETİYAPİN EKLENMESİYLE GELİŞEN BİR AKUT DİSTONİ OLGUSUtr_TR
dc.typeOthertr_TR
dc.relation.journalThe Journal of Neurobehavioral Sciencestr_TR
dc.contributor.departmentNPACADEMYtr_TR
dc.identifier.volume1tr_TR
dc.identifier.issue2tr_TR
dc.identifier.startpage49tr_TR
dc.identifier.endpage52tr_TR
dc.contributor.authorIDTR123698tr_TR


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record